Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ah, food and whoopee... Evita

Posted by hilton on September 12, 2004, at 5:08:21

In reply to Re: Ah, food and whoopee..., posted by Evita on August 25, 2004, at 17:36:01

have been finding these postings really interesting and helpful. i am on 75 mg xr/ day i have also been gaining weight but hadn't linked the two till now.i have never really had any probs with weight and thought it was my age! think it must be the medication though, as also got very rough itchy patches on my legs although the dr said these werent a medical rash. good to be able to get information on actual personal experience on a website like this cos gps cant be expected to have that much specialised knowlege on each drug they prescribe. not looking forward to coming of it- the withdrawal symptoms is also news to me! :( The drug is helping me a lot though so i am going to persevere with it for a while and get over the withdrawal hurdle and lose the weght at a later stage.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:hilton thread:13781
URL: http://www.dr-bob.org/babble/20040909/msgs/389916.html